Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 355, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 28, 2011, 3:25 AM CDT for Barry County, Lawrence County, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2011, 3:25 AM CDT (08:25 UTC)
- Expired
- Jun 28, 2011, 4:15 AM CDT
- In force
- 50 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Barry County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 50 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.4 hours before the alert went out and 1 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3014 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 8.5
The text
As transmitted, in the capitals the NWS used until 2016.
533 WUUS53 KSGF 280825 SVRSGF MOC009-109-280915- /O.NEW.KSGF.SV.W.0355.110628T0825Z-110628T0915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 325 AM CDT TUE JUN 28 2011 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BARRY COUNTY IN SOUTHWEST MISSOURI... SOUTHERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI... * UNTIL 415 AM CDT. * AT 323 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 3 MILES SOUTH OF PIERCE CITY...OR 5 MILES WEST OF MONETT...MOVING EAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL. * THE SEVERE THUNDERSTORM WILL BE NEAR... MONETT BY 335 AM CDT. PURDY AND FREISTATT BY 340 AM CDT. VERONA BY 355 AM CDT. PLEASANT RIDGE BY 400 AM CDT. MCDOWELL BY 405 AM CDT. MADRY AND AURORA BY 410 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 3702 9362 3671 9361 3678 9406 3703 9406 TIME...MOT...LOC 0826Z 281DEG 17KT 3690 9400 WIND...HAIL <50MPH 1.00IN $$ GRIFFIN
2 follow-up statements
828 WWUS53 KSGF 280848 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 348 AM CDT TUE JUN 28 2011 MOC109-280858- /O.CAN.KSGF.SV.W.0355.000000T0000Z-110628T0915Z/ LAWRENCE MO- 348 AM CDT TUE JUN 28 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAWRENCE COUNTY IS CANCELLED... && LAT...LON 3692 9393 3692 9362 3671 9361 3677 9397 TIME...MOT...LOC 0848Z 297DEG 22KT 3681 9383 $$ MOC009-280915- /O.CON.KSGF.SV.W.0355.000000T0000Z-110628T0915Z/ BARRY MO- 348 AM CDT TUE JUN 28 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR NORTHERN BARRY COUNTY... AT 343 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM NEAR PURDY...OR 8 MILES SOUTHEAST OF MONETT...MOVING SOUTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... MADRY BY 355 AM CDT. JENKINS BY 405 AM CDT. WHEELERVILLE BY 410 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 3692 9393 3692 9362 3671 9361 3677 9397 TIME...MOT...LOC 0848Z 297DEG 22KT 3681 9383 WIND...HAIL 60MPH 1.75IN $$ GRIFFIN
325 WWUS53 KSGF 280911 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 411 AM CDT TUE JUN 28 2011 MOC009-280920- /O.EXP.KSGF.SV.W.0355.000000T0000Z-110628T0915Z/ BARRY MO- 411 AM CDT TUE JUN 28 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BARRY COUNTY WILL EXPIRE AT 415 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE. A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR PORTIONS FOR BARRY AND STONE COUNTY THE FOR THIS SAME STORM MOVING EAST. LAT...LON 3692 9393 3692 9362 3671 9361 3677 9397 TIME...MOT...LOC 0910Z 297DEG 22KT 3675 9368 $$ GRIFFIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:23 AM CDT, 2 minutes earlier.
Area forecast discussion, Jun 28, 3:23 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 323 AM CDT TUE JUN 28 2011 .DISCUSSION... /ISSUED 323 AM CDT TUE JUN 28 2011/ CURRENTLY...WEAK COLD FRONT HAS SETTLED JUST SOUTH OF THE MO/ARK STATE LINE. LOW LEVEL FRONT AT 925/850MB LAGS THE SURFACE FEATURE. CONVECTION FIRING IN THE LAST COUPLE OF HOURS TENDS TO BE ALONG AND JUST NORTH OF THE 850MB FRONT...NESTLED IN AN AREA OF HIGH THETA-E AIR AT 850MB AND THUS FAR RIDING THE 700MB THETA-E RIDGE. LIFT HAS BEEN AIDED BY A SUBTLE SHORTWAVE SEEN NEAR THE 700MB LEVEL. THIS ACTIVITY HAS INSTABILITY TO WORK WITH AND GIVEN AT LEAST WEAK LOW LEVEL CONVERGENCE...THIS NARROW BAND OF SHOWERS AND STORMS SHOULD PERSIST AND EXPAND ACROSS SOUTHERN MISSOURI THROUGH AT LEAST SUNRISE. AREAS ALONG AND SOUTH OF THE HIGHWAY 60 CORRIDOR WILL BE MOST PRONE TO SEEING THIS ACTIVITY. GIVEN THAT THIS ACTIVITY IS DEVELOPING NORTH OF THE EFFECTIVE LOW LEVEL BOUNDARY...AND SBCIN/MLCIN GREATER THAN 100 J/KG..WE EXPECT STORMS TO REMAIN ELEVATED. THERE IS A RISK OF MARGINALLY SEVERE HAIL WITH THE STRONGER STORMS...THOUGH WARM CLOUD DEPTHS EXCEEDING 15000 FEET WILL COMBAT HAIL CORES. PRECIPITABLE WATER VALUES NEARING TWO INCHES WILL CERTAINLY SUPPORT LOCALLY HEAVY RAINFALL. TODAY THROUGH WEDNESDAY...PROPAGATION VECTORS SUGGEST CONVECTION SHOULD MOVE SOUTHEAST WITH TIME AROUND SUNRISE AND BEYOND. 700MB SHORTWAVE SHOULD BE EXITING TO THE EAST BY MID MORNING AND WILL KEEP HIGHER POPS FOR AREAS ALONG AND SOUTH OF HIGHWAY 60. SHOULD CLEAR OUT BY THIS AFTERNOON. AFTERNOON HIGH TEMPERATURES WILL BE SIMILAR TO YESTERDAY. STALLED BOUNDARY TO OUR SOUTH WILL BEGIN TO SLOWLY EDGE NORTHWARD TONIGHT INTO WEDNESDAY. MODEST LOW LEVEL JET WILL INTERACT WITH THE WARM FRONT TO SUPPORT AT LEAST SCATTERED SHOWERS AND STORMS APPROACHING FROM THE SOUTHWEST AND WEST DURING THE OVERNIGHT HOURS...LINGERING INTO EARLY WEDNESDAY. SHORT RANGE MODELS SUGGEST MLCAPE INCREASING TO NEAR 2000 J/KG AND CANNOT RULE OUT A FEW HAILERS. WEDNESDAY NIGHT AND THURSDAY...WARM FRONT LOOKS TO MOVE NORTH OF THE AREA DURING THIS TIME FRAME WITH UPPER LEVEL RIDGING EXPANDING ACROSS THE MIDWEST. 850MB TEMPERATURES WILL WARM INTO THE MID 20S C BY THURSDAY AFTERNOON...THIS CORRELATES WELL TO HIGH TEMPERATURES WARMING WELL INTO THE 90S. WITH SFC DEWPOINTS IN THE UPPER 60S/LOWER 70S...HEAT INDEX VALUES WILL JUMP TO AROUND 105 DEGREES FOR MUCH OF THE AREA...ONLY EXCEPTION BEING SOUTH CENTRAL MO...WHERE READINGS CLOSER TO 100 ARE EXPECTED. FRIDAY AND BEYOND...HOT. MEDIUM RANGE MODELS IN GOOD AGREEMENT IN BUILDING THE UPPER LEVEL RIDGE ACROSS THE REGION. WAVE FIVE CHARTS SUGGEST THIS RIDGE SHOULD REMAIN LOCKED IN PLACE THROUGH AT LEAST THE WEEKEND. THERE ARE INDICATIONS OF THE UPPER RIDGE RETROGRESSING TO THE WEST NEXT WEEK...OPENING THE DOOR TO THE POTENTIAL FOR NORTHWEST FLOW AND A BREAK TO THE HEAT...BUT CONFIDENCE AT THIS POINT IS NOT HIGH. 850MB TEMPERATURES IN THE LOW/MID 20S CORRELATE WELL TO HIGHS CONSISTENTLY IN THE MID 90S. GIVEN THE RECENT DRY SPELL ACROSS EXTREME SOUTHEAST KANSAS AND MUCH OF SOUTHWEST MISSOURI...UPPER 90S ARE PLAUSIBLE. BIGGEST CHALLENGE WILL BE FORECASTING SURFACE DEWPOINTS. THERE ARE INDICATIONS FROM THE ECMWF OF POSSIBLY MIXING DRIER AIR INTO THE REGION...PARTICULARLY ACROSS THE WESTERN HALF OF THE CWA. FOR NOW HAVE KEPT AFTERNOON DEWPOINTS IN THE UPPER 60S...GIVE OR TAKE A DEGREE. THIS RESULTS IN AFTERNOON HEAT INDEX VALUES CONSISTENTLY BETWEEN 100 AND 105 DEGREES. WILL CONTINUE TO MONITOR TRENDS AS HEAT HEADLINES ARE POSSIBLE. GAGAN && .AVIATION... /ISSUED 1205 AM CDT TUE JUN 28 2011/ A WEAK COLD FRONT HAD PUSHED SOUTH OF THE TERMINAL SITES LATE MONDAY NIGHT. A FEW THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT BUT COVERAGE IS EXPECTED TO BE LIMITED. OTHERWISE VFR CEILINGS CAN BE EXPECTED. AREAS OF MVFR CEILINGS AND PATCHY LIGHT FOG WILL BE POSSIBLE TOWARD MORNING. EXPECT VFR CONDITIONS TO PREVAIL FROM LATE MORNING TUESDAY INTO TUESDAY NIGHT. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 28, 1:47 AM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 147 AM CDT TUE JUN 28 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290700- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 147 AM CDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...LIMITED. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. LIMITED FLOODING RISK. DISCUSSION... SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP OVERNIGHT INTO THE PREDAWN HOURS FROM EXTREME SOUTHEAST KANSAS INTO FAR SOUTHERN MISSOURI. THESE STORMS WILL IMPACT AREAS MAINLY SOUTH OF A LINE FROM PITTSBURG KANSAS TO SALEM MISSOURI. THESE STORMS MAY CONGEAL INTO A LARGE CLUSTER AS THEY SPREAD EAST. WHILE THE RISK OF SEVERE WEATHER IS LIMITED...ANY SEVERE STORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND WINDS TO 60 MPH. VERY HEAVY RAINFALL WILL ALSO ACCOMPANY THESE STORMS...AND LOCALIZED FLOODING WILL BE POSSIBLE WHERE STORMS TRAIN OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FEW THUNDERSTORMS WILL BE POSSIBLE SOUTH OF U.S. 60 ON TUESDAY. NO WIDESPREAD SEVERE WEATHER IS EXPECTED. A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE LATE TUESDAY NIGHT AND WEDNESDAY MORNING OVER FAR WESTERN MISSOURI AND SOUTHEASTERN KANSAS. NO SEVERE WEATHER IS EXPECTED WITH THESE STORMS AT THIS TIME. ON WEDNESDAY THROUGH SATURDAY...TEMPERATURES WILL WARM INTO THE MID 90S TO AROUND 100 DEGREES ACROSS THE REGION. HEAT INDICES ABOVE 100 DEGREES WILL BE COMMON ON AN AFTERNOON BASIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED OVERNIGHT DUE TO THE ISOLATED NATURE OF ANY SEVERE WEATHER THAT DEVELOPS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Jun 28, 1:32 AM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 132 AM CDT TUE JUN 28 2011 KSZ097-101-MOZ077-088-280715- CHEROKEE KS-CRAWFORD KS-BARTON MO-JASPER MO- 132 AM CDT TUE JUN 28 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEROKEE... NORTHWESTERN JASPER...SOUTHEASTERN CRAWFORD AND SOUTHWESTERN BARTON COUNTIES UNTIL 215 AM CDT... AT 128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHEROKEE...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... PITTSBURG BY 140 AM CDT. OPOLIS BY 155 AM CDT. ASBURY BY 200 AM CDT. NASHVILLE BY 215 AM CDT. LAT...LON 3742 9448 3723 9449 3731 9483 3741 9483 TIME...MOT...LOC 0633Z 280DEG 18KT 3735 9475 GRIFFIN
Special weather statement, Jun 28, 2:23 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 AM CDT TUE JUN 28 2011
MOZ077-088-089-280800-
BARTON MO-JASPER MO-DADE MO-
223 AM CDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JASPER...
SOUTHEASTERN BARTON AND WESTERN DADE COUNTIES UNTIL 300 AM CDT...
AT 221 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTH OF KENOMA...OR 8 MILES SOUTHEAST OF
LAMAR. THIS STORM WAS NEARLY STATIONARY. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
KENOMA...BOSTON...6 MILES WEST OF GOLDEN CITY AND 8 MILES SOUTHEAST
OF LAMAR BY 300 AM CDT.
LAT...LON 3752 9442 3751 9391 3729 9391 3729 9406
3732 9443
TIME...MOT...LOC 0723Z 180DEG 0KT 3739 9421
GRIFFINSpecial weather statement, Jun 28, 2:42 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 242 AM CDT TUE JUN 28 2011 MOZ090-091-280830- GREENE MO-WEBSTER MO- 242 AM CDT TUE JUN 28 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GREENE AND WEBSTER COUNTIES UNTIL 330 AM CDT... AT 240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NORTHEASTERN SPRINGFIELD...OR 8 MILES WEST OF STRAFFORD...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... TURNERS AND 7 MILES SOUTH OF BASSVILLE BY 300 AM CDT. STRAFFORD BY 305 AM CDT. 8 MILES NORTH OF ROGERSVILLE BY 320 AM CDT. NORTHVIEW BY 325 AM CDT. 6 MILES NORTH OF FORDLAND...8 MILES NORTHWEST OF DIGGINS AND 8 MILES SOUTHWEST OF MARSHFIELD BY 330 AM CDT. INTERSTATE 44 BETWEEN MILE MARKERS 70 AND 102 WILL ALSO BE IMPACTED BY THIS STORM. LAT...LON 3743 9276 3707 9277 3713 9343 3734 9342 TIME...MOT...LOC 0742Z 274DEG 16KT 3725 9324
Special weather statement, Jun 28, 3:04 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 304 AM CDT TUE JUN 28 2011 MOZ093-094-102-280830- BARRY MO-NEWTON MO-LAWRENCE MO- 304 AM CDT TUE JUN 28 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NEWTON... NORTHWESTERN BARRY AND SOUTHWESTERN LAWRENCE COUNTIES UNTIL 330 AM CDT... AT 259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RITCHEY...OR 13 MILES NORTHEAST OF NEOSHO... MOVING EAST AT 20 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... WENTWORTH BY 315 AM CDT. PIERCE CITY BY 330 AM CDT. LAT...LON 3704 9391 3685 9395 3690 9427 3705 9424 TIME...MOT...LOC 0804Z 282DEG 16KT 3697 9414 GRIFFIN
Special weather statement, Jun 28, 3:11 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
311 AM CDT TUE JUN 28 2011
MOZ089-094-280900-
DADE MO-LAWRENCE MO-
311 AM CDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAWRENCE AND
SOUTHERN DADE COUNTIES UNTIL 400 AM CDT...
AT 309 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PENNSBORO...OR 8 MILES SOUTH OF
GREENFIELD...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
EVERTON BY 335 AM CDT.
6 MILES NORTH OF HALLTOWN BY 355 AM CDT.
LAT...LON 3725 9401 3743 9395 3739 9362 3728 9361
3716 9363
TIME...MOT...LOC 0811Z 278DEG 15KT 3730 9385
GRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:21 PM CDT | Special Weather Statement | SGF | Shannon | 24 min |
| Jun 28, 2:23 AM CDT | Special Weather Statement | SGF | Barton | 37 min |
| Jun 28, 2:42 AM CDT | Special Weather Statement | SGF | Greene, Webster | 48 min |
| Jun 28, 2:55 AM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 50 min |
| Jun 28, 3:04 AM CDT | Special Weather Statement | SGF | Newton | 26 min |
| Jun 28, 3:11 AM CDT | Special Weather Statement | SGF | Dade | 49 min |
| Jun 28, 3:28 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas | 47 min |
| Jun 28, 3:33 AM CDT | Severe Thunderstorm Warning | SGF | Wright | 42 min |
| Jun 28, 3:44 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 46 min |
| Jun 28, 4:04 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 41 min |
| Jun 28, 4:06 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 39 min |
| Jun 28, 4:37 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Ozark | 38 min |
| Jun 28, 4:43 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 34 min |
| Jun 28, 4:46 AM CDT | Special Weather Statement | SGF | Ozark, Taney | 44 min |
| Jun 28, 4:55 AM CDT | Special Weather Statement | SGF | Texas | 50 min |
| Jun 28, 5:13 AM CDT | Special Weather Statement | SGF | Ozark | 47 min |
| Jun 28, 5:54 AM CDT | Special Weather Statement | SGF | Oregon | 36 min |
| Jun 28, 2:19 PM CDT | Excessive Heat Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 17 more | 38 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.